- -

On nonsingularity of combinations of two group invertible matrices and two tripotent matrices

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

On nonsingularity of combinations of two group invertible matrices and two tripotent matrices

Mostrar el registro completo del ítem

Liu, X.; Wu, S.; Benítez López, J. (2011). On nonsingularity of combinations of two group invertible matrices and two tripotent matrices. Linear and Multilinear Algebra. 59(12):1409-1417. doi:10.1080/03081087.2011.558843

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/52825

Ficheros en el ítem

Metadatos del ítem

Título: On nonsingularity of combinations of two group invertible matrices and two tripotent matrices
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
Let T(1) and T(2) be two n x n tripotent matrices and c(1), c(2) two nonzero complex numbers. We mainly study the nonsingularity of combinations T = c(1)T(1) + c(2)T(2) - c(3)T(1)T(2) of two tripotent matrices T(1) and ...[+]
Palabras clave: Diagonalization , Group invertible matrix , Linear combination , Nonsingularity , Tripotent matrix
Derechos de uso: Reserva de todos los derechos
Fuente:
Linear and Multilinear Algebra. (issn: 0308-1087 )
DOI: 10.1080/03081087.2011.558843
Editorial:
Taylor & Francis
Versión del editor: http://dx.doi.org/10.1080/03081087.2011.558843
Agradecimientos:
X. Liu was supported by the National Natural Science Foundation of China (11061005) and the Ministry of Education Science and Technology Key Project (210164). J. Benitez was supported by Spanish Project MTM2010-18539. The ...[+]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem